# SDR KCSA081472

- Difficulty date: September 17, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 2716.6 CRACKED BEYOND PREVIOUS STOP DRILL RBL 24 W/L 314 ON APU SUPPORT BEAM.
